DOI QR코드

DOI QR Code

A NOTE ON SKEW DERIVATIONS IN PRIME RINGS

De Filippis, Vincenzo;Fosner, Ajda

  • Received : 2011.04.28
  • Published : 2012.07.31

Abstract

Let m, n, r be nonzero fixed positive integers, R a 2-torsion free prime ring, Q its right Martindale quotient ring, and L a non-central Lie ideal of R. Let D : $R{\rightarrow}R$ be a skew derivation of R and $E(x)=D(x^{m+n+r})-D(x^m)x^{n+r}-x^mD(x^n)x^r-x^{m+n}D(x^r)$. We prove that if $E(x)=0$ for all $x{\in}L$, then D is a usual derivation of R or R satisfies $s_4(x_1,{\ldots},x_4)$, the standard identity of degree 4.

Keywords

skew derivation;automorphism;prime ring

References

  1. K. I. Beidar, W. S. Martindale III, and A. V. Mikhalev, Rings with Generalized Identities, Pure and Applied Math., Dekker, New York, 1996.
  2. C.-L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728. https://doi.org/10.1090/S0002-9939-1988-0947646-4
  3. C.-L. Chuang, Differential identities with automorphisms and antiautomorphisms I, J. Algebra 149 (1992), no. 2, 371-404. https://doi.org/10.1016/0021-8693(92)90023-F
  4. C.-L. Chuang, Differential identities with automorphisms and antiautomorphisms II, J. Algebra 160 (1993), no. 1, 130-171. https://doi.org/10.1006/jabr.1993.1181
  5. C.-L. Chuang and T.-K. Lee, Identities with a single skew derivation, J. Algebra 288 (2005), no. 1, 59-77. https://doi.org/10.1016/j.jalgebra.2003.12.032
  6. B. Dhara, V. De Filippis, and R. K. Sharma, Generalized derivations and left multipliers on Lie ideals, Aequationes Math. 81 (2011), 251-261. https://doi.org/10.1007/s00010-011-0082-1
  7. O. M. Di Vincenzo, A note on k-th commutators in an associative ring, Rend. Circ. Mat. Palermo (2) 47 (1998), no. 1, 106-112. https://doi.org/10.1007/BF02844726
  8. V. K. Harcenko, Generalized identities with automorphisms, Algebra i Logika 14 (1975), no. 2, 215-237.
  9. N. Jacobson, Structure of Rings, Amer. Math. Soc., Providence, 1964.
  10. C. Lanski, Differential identities, Lie ideals, and Posner's theorems, Pacific J. Math. 134 (1988), no. 2, 275-297. https://doi.org/10.2140/pjm.1988.134.275
  11. T.-K. Lee and K.-S. Liu, Generalized skew derivations with algebraic values of bounded degree, preprint.
  12. W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. https://doi.org/10.1016/0021-8693(69)90029-5